# SDR C2XA11IA110

- Difficulty date: June 12, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 14,892 hours, 8,115 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING THE FLIGHT THE CREW REPORTED A FUEL SYSTEM CONFIGURATION DISAGREE MESSAGE ON THE EICAS DISPLAY.  THE AIRCRAFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT WHERE THE VENTRAL TANK TRANSFER SYSTEM WAS OPERATIONALLY CHECKED.  ALL CHECKS WERE SUCCESSFUL AND THE DISCREPANCY WAS CLEARED.
